I had Voluma injected into my cheeks but somehow it ended up under my eyes and now i am left with two bumps..plus a pea size ball under my eyes which went there from previous radiesse fillers.The bumbs were there right after the cheekfillers and my doctor in Dubai has tried to dissolve them with Hylaronidase however she injected it 5 times on different dates and i feel my eyes got more hollow from that.After one year i am left with the bumps and hollow eyes.I am 31 and look much older.Help!!
Bumps Under Eyes After Voluma Filler? Disaster! (photo)
Doctor Answers (1)
Voluma and dissolving product
Without an exam it is difficult to say much. Hyaluronidase should have dissolved the product. If you have lumps of product they should have went down. Are you sure that it was that product? Are you also see bags of fat?
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.